Some Theorems on Generalized Basic Hypergeometric Series
Keywords: Kampe de Feriet functions, Hypergeometric functions
AbstractIn an earlier paper the author has established two theorems on generalized hypergeometric functions. In each theorem a numerator differs from a denominator by a positive integer. These theorems were further used to prove some theorems on the sums of Kampe de Feriet functions. Here, we have established the theorems which are the basic analogues of the theorems proved in the earlier paper.
How to Cite
Wadhwa, A. (2014). Some Theorems on Generalized Basic Hypergeometric Series. Defence Science Journal, 22(3), 143-148. https://doi.org/10.14429/dsj.22.6391
Copyright (c) 2016 Defence Science Journal
where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India